# SDR CALA2017060901738

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 75,365 hours, 18,756 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE RANDOMLY INCREASES THRUST AT IDLE IN AIR AND GROUND. PERFORMED IDLE RUN PER FIM 71-06-00 NO FLUCTUATIONS NOTED. PERFORMED BITE TEST OF NR 2 ENG EEC NO FAULTS FOUND. REPLACED NR 2 ENG T2 SENSOR PER TOMC PRECAUTIONARY REF AMM 73-21-11. PERFORMED 5 MIN IDLE LEAK CHECK, NO LEAKS NOTED. REF AMM 71-00-00. NO FLUCTUATIONS NOTED.
